# SDR FDEA201104301692

- Difficulty date: April 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 560 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 560 STR 3L FOUND MISDRILLED HOLES IN THE EOM SKIN. ACCOMPLISHED REPAIR AT BS 560 STR 3L INNER SKIN IAW EA 7-5310-1235.
